Theorems on oscillatory and asymptotic behavior of second order nonlinear neutral difference equations

Downloads

DOI:

https://doi.org/10.26637/MJM0504/0002

Abstract

In this paper, we discuss a class of second order neutral delay difference equation of the form
Δ[r(n)|Δz(n)|α1Δz(n)]+q(n)f(x(nσ))=0;nn0
where $z(n)=x(n)-p(n) x(n-\tau)$. We determine sufficient conditions under which every solution of the given system is either oscillatory or tends to zero. Our results improve a number of related results reported in the literature.

Keywords:

Oscillation, nonoscillation, asymptotic behavior, neutral, second order, difference equation

Mathematics Subject Classification:

Mathematics
  • A. Murugesan Department of Mathematics, Government Arts College (Autonomous), Salem-636007, Tamil Nadu, India.
  • K. Venkataramanan Department of Mathematics, Vysya College, Salem-636103, Tamil Nadu, India.
  • Pages: 619-624
  • Date Published: 01-10-2017
  • Vol. 5 No. 04 (2017): Malaya Journal of Matematik (MJM)

R. P. Agarwal, Difference Equations and Inequalities: Theory, Methods and Applications, Marcel Dekker, New York, 1999.

I. Gyori and G. Ladas, Oscillation Theory of Delay Differential Equations with Applications, Clarendon Press, Oxford, 1991.

D. A. Georgiu , E. A. Grove and G. Ladas, Oscillations of neutral difference equations, Appl. Anal., 33(1989), 234-253.

J. R. Graef and P. W. Spikes, Asymptotic decay of oscillatory solutions of forced nonlinear difference equations, Dyn. Syst. Appl., 3(1994), 95-102.

G. H. Hardy, J. E Little wood and G. Polya, Inequalities, The print of the 1952 edition, Cambridge University Press, Cambridge, UK, 1988.

J. W. Hooker and W. T. Patula, A second order nonlinear difference equation: Oscillation and asymptotic behaviour, J. Math. Anal. Appl., 91(1983), 9-29.

V. Lakshmikantham and D. Trigiante, Theory of Difference Equations: Numerical methods and Applications, Academic press, New York, 1988.

G. Ladas, Ch. G. Philos and Y.G. Cas, Sharp conditions for the oscillation of delay difference equations, J. Appl. Math. Simulation, 2(1989), 101-112.

B. S. Lalli and B. G. Zhang, On existence of positive solutions and bounded oscillations for neutral difference equations, J. Math. Anal. Appl., 166(1992), 272-287.

T. Li and Y. V. Rogovchenko, Oscillation theorems for second - order nonlinear neutral delay differential equations, Abstr. Appl. Anal., Vol. 2014, Article ID 594190.

H. J. Li and C. C. Yeh, Oscillation criteria for secondorder neutral delay difference equations, Comput. Math. Appl., 36(1998), 123-132.

W. T. Li and S. S. Cheng, Oscillation criteria for a nonlinear difference equation, Comput. Math. Appl., 36(8)(1998), 87-94.

A. Murugesan and K. Ammamuthu, Conditions for oscillation and convergence of solutions to second order neutral delay difference equations with variable coefficients, Malaya J. Mat., 5(2)(2017), 367-377.

S. H. Saker and S. S. Cheng, Oscillation criteria for difference equations with damping terms, Appl. Math. Comput., 148(2004), 421-442.

A. Sternal and B. Szmanda, Asymptotic and oscillatory behaviour of certain difference equations, LEMATEMATICHE, (1996), 77-86.

Z. Szafranski and B. Szmanda, A note on the oscillation of some difference equations, Fasc. Math., 21 (1990), 57-63.

Z. Szafranski and B. Szmanda, Oscillations of some linear difference equations, Fasc. Math., 25(1995), 165-174.

B. Szmanda, Note on the behaviour of solutions of a second order nonlinear difference equation, Atti. Acad. Naz. Lincei, Rend. Sci. Fiz. Mat., 69(1980), 120-125.

B. Szmanda, Characterization of oscillation of second order nonlinear difference equations, Bull. Polish. Acad. Sci. Math., 34(1986), 133-141.

B. Szmanda, Oscillatory behaviour of certain difference equations, Fasc. Math., 21(1990), 65-78.

E. Thandapani and K. Mahalingam, Necessary and sufficient conditions for oscillation of second order neutral difference equations, Tamkang J. Math., 34(2)(2003), 137–145.

E. Thandapani, Asymptotic and oscillatory behaviour of solutions on nonlinear second order difference equations, Indian J. Pure Appl. Math., 24(1993), 365- 372.

E. Thandapani, Asymptotic and oscillatory behaviour of solutions of a second order nonlinear neutral delay difference equation, Riv. Mat. Univ. Parma, (5)(1)(1992), $105-113$.

B. G. Zhang and S. S. Cheng, Oscillation criteria and comparison theorems for delay difference equations, Fasc. Math., 25(1995), 13-32.

  • NA

Metrics

PDF views
34
Jan 2018Jul 2018Jan 2019Jul 2019Jan 2020Jul 2020Jan 2021Jul 2021Jan 2022Jul 2022Jan 2023Jul 2023Jan 2024Jul 2024Jan 2025Jul 2025Jan 20267.0
|

Published

01-10-2017

How to Cite

A. Murugesan, and K. Venkataramanan. “Theorems on Oscillatory and Asymptotic Behavior of Second Order Nonlinear Neutral Difference Equations”. Malaya Journal of Matematik, vol. 5, no. 04, Oct. 2017, pp. 619-24, doi:10.26637/MJM0504/0002.